# SDR RAAA99E8053

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Row 12 Ab
- Component: Intvlv, 873100112
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 12 A/B WILL NOT TEST, REPLACED BATTERY.
